# SDR CA050117007

- Difficulty date: January 15, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 23,622 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Adapter
- Part number: 8941172
- Condition: Cracked
- Location: Oil Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE ENGINE MAINTENANCE AN AME NOTICED THE LT ENGINE OIL FILTER ADAPTER WAS CRACKED AT THE MOUNTING FLANGE. THE OIL FILTER ADAPTER WAS REPLACED. THIS OIL FILTER ADAPTER CRACKED IN THE SAME AREA AS THE ADAPTER DISCUSSED IN SDR20050105015 AND SDR20050117005.
